MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS; PLATE

TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS; PLATE
Model Number SK12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Inflammation/ Irritation (4545)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery, all hardware was removed on (b)(6) 2024 due to pain and irritation.One screw broke while being removed, however additional information confirms the broken screw was a result of removal efforts.There was no report of a deficiency alleged/found against any of the tmc devices prior to removal of the hardware.No other patient outcomes were reported as a result of this event and the patient's bones were completely fused/healed.No devices were returned for evaluation.Device-specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible kits utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.Although the most likely cause of the reported event could not be determined with certainty without return of the device, it was additionally reported that rubbing of the dorsal plate may have contributed to what the patient experienced.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery, all hardware was removed on (b)(6) 2024 due to pain and irritation.No deficiencies or malfunctions were alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY SYSTEM 1 - ANATOMIC BIPLANAR IMPLANTS
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key18891605
Report Number3011623994-2024-00039
Device Sequence Number12638765
Product Code HRS
UDI-Device Identifier00853114006006
UDI-Public00853114006006
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale